Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 34, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 22, 2013, 7:48 PM CDT for 4 counties in Wisconsin. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2013, 7:48 PM CDT (00:48 UTC)
- Expired
- Jul 22, 2013, 8:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 70 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 8:00 PM CDT | TSTM WND DMG | 15 N Keshena, WI | TREES DOWN ON HWY 55...NORTH OF COUNTY ROAD M. |
| Jul 22, 8:04 PM CDT | HAIL 0.75 | 10 N Keshena, WI | VSBY NEAR 0 AT HWY 55 AND COUNTY ROAD M. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1541 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
640
WUUS53 KGRB 230048
SVRGRB
WIC067-075-078-083-230130-
/O.NEW.KGRB.SV.W.0034.130723T0048Z-130723T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
748 PM CDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
SOUTH CENTRAL MARINETTE COUNTY IN NORTHEAST WISCONSIN...
MENOMINEE COUNTY IN NORTHEAST WISCONSIN... OCONTO COUNTY IN
NORTHEAST WISCONSIN...
* UNTIL 830 PM CDT
* AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
LEGEND LAKE...AND MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
MENOMINEE...OCONTO...SOUTH CENTRAL MARINETTE AND SOUTHEASTERN
LANGLADE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...BREED...
HAYES...SURING...HICKORY CORNERS AND KLONDIKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4521 8807 4491 8803 4495 8882 4520 8893
TIME...MOT...LOC 0048Z 271DEG 21KT 4503 8857
HAIL...1.25IN
WIND...60MPH
$$
ECKBERG3 follow-up statements
017
WWUS53 KGRB 230057
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
757 PM CDT MON JUL 22 2013
WIC067-075-078-083-230130-
/O.CON.KGRB.SV.W.0034.000000T0000Z-130723T0130Z/
LANGLADE WI-MENOMINEE WI-MARINETTE WI-OCONTO WI-
757 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...SOUTH
CENTRAL MARINETTE...NORTHERN MENOMINEE AND SOUTHEASTERN LANGLADE
COUNTIES UNTIL 830 PM CDT...
AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
LEGEND LAKE...AND MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
MENOMINEE...OCONTO...SOUTH CENTRAL MARINETTE AND SOUTHEASTERN
LANGLADE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...BREED...
HAYES...SURING AND HICKORY CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4521 8807 4491 8803 4495 8882 4520 8893
TIME...MOT...LOC 0057Z 271DEG 21KT 4502 8852
HAIL...1.50IN
WIND...60MPH
$$
ECKBERG691
WWUS53 KGRB 230106
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
806 PM CDT MON JUL 22 2013
WIC067-075-078-083-230130-
/O.CON.KGRB.SV.W.0034.000000T0000Z-130723T0130Z/
LANGLADE WI-MENOMINEE WI-MARINETTE WI-OCONTO WI-
806 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...SOUTH
CENTRAL MARINETTE...NORTHEASTERN MENOMINEE AND SOUTHEASTERN LANGLADE
COUNTIES UNTIL 830 PM CDT...
AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF LEGEND LAKE...AND MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN MENOMINEE...OCONTO...SOUTH CENTRAL MARINETTE AND
SOUTHEASTERN LANGLADE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...
SURING AND HICKORY CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4495 8875 4520 8878 4521 8807 4491 8803
TIME...MOT...LOC 0106Z 271DEG 21KT 4502 8845
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
ECKBERG039
WWUS53 KGRB 230117
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
817 PM CDT MON JUL 22 2013
WIC067-078-230127-
/O.CAN.KGRB.SV.W.0034.000000T0000Z-130723T0130Z/
LANGLADE WI-MENOMINEE WI-
817 PM CDT MON JUL 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MENOMINEE AND
SOUTHEASTERN LANGLADE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4498 8848 4511 8847 4512 8857 4520 8858
4521 8807 4491 8803
TIME...MOT...LOC 0117Z 271DEG 21KT 4502 8836
$$
WIC075-083-230130-
/O.CON.KGRB.SV.W.0034.000000T0000Z-130723T0130Z/
MARINETTE WI-OCONTO WI-
817 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO AND
SOUTH CENTRAL MARINETTE COUNTIES UNTIL 830 PM CDT...
AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF GILLETT...AND MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF OCONTO AND
SOUTH CENTRAL MARINETTE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...HICKORY CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4498 8848 4511 8847 4512 8857 4520 8858
4521 8807 4491 8803
TIME...MOT...LOC 0117Z 271DEG 21KT 4502 8836
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:08 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 22, 6:08 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 608 PM CDT MON JUL 22 2013 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .UPDATE... ISSUED AT 407 PM CDT MON JUL 22 2013 FORECAST UPDATED FOR THE SEVERE THUNDERSTORM WATCH WHICH COVERS MUCH OF THE FORECAST AREA. WILL DEAL WITH THE FOX CITIES AND LAKESHORE REGION AROUND MID EVENING IF NEEDED. && .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 220 PM CDT MON JUL 22 2013 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A STRONG COLD FRONT MOVING SOUTHEAST OVER WESTERN LAKE SUPERIOR...WESTERN WISCONSIN TO NORTHWEST IOWA. THOUGH UPPER SUPPORT IS LARGELY NORTH OF LAKE SUPERIOR. THERE MAY BE A WEAK IMPULSE OVER NORTHWEST WISCONSIN THAT HELPED CONVECTION FIRE EARLIER THIS AFTERNOON. THOUGH NOT THE 2500 ML CAPES THAT WERE EXPECTED EARLIER...ML CAPES HAVE RISEN INTO THE 1500-2000 J/KG RANGE WHICH WILL BE MORE THAN SUFFICIENT FOR SEVERE STORMS INTO NORTH-CENTRAL WISCONSIN LATER THIS AFTERNOON...PROVIDED THAT THIS PESKY INHIBITION CAN GET WHITTLED AWAY. DESPITE 0-6KM SHEAR OF 35 KTS AND DECENT LOW LEVEL SHEAR...THE FRONT IS STRUGGLING TO PRODUCE GOOD THUNDERSTORMS EVEN WITH DEWPOINTS IN THE UPPER 60S AHEAD OF IT. BUT POTENTIAL WILL REMAIN FOR SEVERE STORMS TO DEVELOP AS INHIBITION IS FURTHER ERODED. STORMS SHOULD BE ARRIVING INTO N-C WISCONSIN BY 21Z AND IRON MOUNTAIN TO WAUSAU BY 00Z. SEVERE WEATHER IS THE MAIN FORECAST CONCERN. TONIGHT...THE COLD FRONT WILL DRIVE SOUTHEAST ACROSS ALL BUT FAR NORTH-CENTRAL WISCONSIN THIS EVENING...AND EXIT AROUND MIDNIGHT OR SHORTLY THEREAFTER. ASSUMING SEVERE STORMS DEVELOP...STORMS SHOULD BE SURFACE BASED INTO THE EVENING WITH ML CAPES AROUND 1.5-2K J/KG AND 0-6KM BULK SHEAR VALUES AROUND 30-35KTS. STORMS SHOULD GROW MORE ELEVATED WITH TIME THIS EVENING WITH CAPES FALLING AS A RESULT. DECENT 0-1KM HELICITY SHOULD BE ABLE TO SUPPORT ROTATING UPDRAFTS THAT WILL KEEP A FEW STORMS ON THE STRONGER SIDE THOUGH...SO THE SEVERE THREAT SHOULD CONTINUE INTO THE MID-EVENING HOURS. AS STORM INTENSITY GRADUALLY DIMINISHES...THE MAIN THREATS WILL TRANSITION TO A DAMAGING WIND THREAT...WHICH SHOULD REACH INTO THE EASTERN SECTIONS OF THE FORECAST AREA LATE IN THE EVENING. BEHIND THE FRONT...PLENTY OF STRATO-CU UPSTREAM OVER MINNESOTA WILL ARRIVE LATE TONIGHT. WILL KEEP PARTLY TO MOSTLY CLOUDY CONDITIONS GOING THROUGH LATE TONIGHT BEFORE MOISTURE THINS OUT. TUESDAY...DRIER AIR WILL BE FILTERING SOUTH ACROSS MUCH OF CENTRAL AND NORTHEAST WISCONSIN DURING THE MORNING...THOUGH LINGERING MOISTURE OVER THE UPPER PENINSULA AND FAR NORTHERN WISCONSIN MAY KEEP SCT-BKN STRATO-CU AROUND A LITTLE LONGER THAN FURTHER SOUTH. NORTHERLY WINDS WILL BE DRIVING IN A COOLER AND LESS HUMID AIRMASS. HIGH TEMPS WILL ONLY REACH FROM THE UPPER 60S TO MID 70S UNDER MOSTLY SUNNY TO PARTLY CLOUDY SKIES. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 220 PM CDT MON JUL 22 2013 UPPER PATTERN DURING PERIOD CHARACTERIZED BY NW UPPER FLOW AND OCNL SHORTWAVE TROFS MOVING THROUGH MEAN TROF POSITION. EACH SHORTWAVE TROF--MID WEEK AND END OF THE WEEK--WILL BRING SCATTERED CONVECTION AND COOLER AIR. STRONGEST OF THE SYSTEMS NEXT WEEKEND WILL BRING CHILLY AIR INTO STATE ON SATURDAY. WHILE UPPER FLOW IS CYCLONIC...SURFACE ANTICYCLONE AND DRY LOW-LEVELS SHOULD MINIMIZE THREAT FOR WIDESPREAD INSTABILITY SHOWERS. TEMP FORECAST THROUGH THE PERIOD GENERALLY A BLEND OF PREVIOUS FORECAST AND BEST PERFORMING 22/12Z MODELS. MIN TEMPS WED AM COULD SLIP TO 40 F IN THE BOGS OF NORTH-CENTRAL WISC. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 608 PM CDT MON JUL 22 2013 LINE OF STORMS DEVELOPING ALONG AND AHEAD OF A COLD FRONT WHICH AT 430 PM THIS AM EXTENDS FROM AROUND ASHLAND TO LACROSSE. ISOLATED SEVERE STORMS POSSIBLE OVER CENTRAL AND NORTH CENTRAL WISCONSIN THROUGH EARLY EVENING. STORMS WILL BE PASSING OVER NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH 8 PM AND THEN TOWARD EAST CENTRAL WISCONSIN INCLUDING THE LAKESHORE TOWARD 10 PM. VFR CONDITIONS IN THE FRONTS WAKE AS DRIER AIR ON NORTHWEST WINDS POUR INTO THE REGION. LATER TUESDAY MORNING...VFR CIGS WILL WRAP INTO NORTHWEST WISCONSIN AND MAY REACH NORTH CENTRAL WISCONSIN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........TDH SHORT TERM.....MPC LONG TERM......JKL AVIATION.......TDH
Hazardous weather outlook, Jul 22, 2:21 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 221 PM CDT MON JUL 22 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 221 PM CDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS... LARGE HAIL...AND HEAVY RAIN THIS EVENING...ESPECIALLY OVER CENTRAL AND NORTH-CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY...BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-231930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 221 PM CDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. SOME OF THE STORMS COULD CONTAIN GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY INCREASING NORTH TO NORTHEAST WINDS AND WAVES WILL CREATE CONDITIONS HAZARDOUS FOR SMALL CRAFT TUESDAY INTO WEDNESDAY MORNING. MPC/JKL
In the hours before
Local storm report, Jul 22, 5:19 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
519 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL SUMMIT LAKE 45.38N 89.19W
07/22/2013 M0.88 INCH LANGLADE WI TRAINED SPOTTER
&&
SACLocal storm report, Jul 22, 5:28 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL SUMMIT LAKE 45.38N 89.19W
07/22/2013 M1.50 INCH LANGLADE WI TRAINED SPOTTER
&&
SACLocal storm report, Jul 22, 5:46 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
546 PM CDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM FUNNEL CLOUD 4 N DEERBROOK 45.29N 89.16W
07/22/2013 LANGLADE WI LAW ENFORCEMENT
NEAR HIGHWAY 45 AND KNIGHT ROAD
&&
THSpecial weather statement, Jul 22, 6:03 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 603 PM CDT MON JUL 22 2013 WIZ005-010>012-230000- FLORENCE-FOREST-ONEIDA-VILAS- 603 PM CDT MON JUL 22 2013 ...SPECIAL WEATHER STATEMENT... AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF EAGLE RIVER TO 10 MILES EAST OF EAGLE RIVER TO EAGLE RIVER... MOVING EAST AT 30 MPH. PEA SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... TIPLER BY 630 PM CDT... POPPLE RIVER BY 655 PM CDT... FLORENCE BY 700 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. RDM
Special weather statement, Jul 22, 6:37 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 637 PM CDT MON JUL 22 2013 WIZ005-010>012-018-019-030-035-230100- FLORENCE-FOREST-LANGLADE-LINCOLN-MARATHON-ONEIDA-VILAS-WOOD- 637 PM CDT MON JUL 22 2013 ...MORE THUNDERSTORMS WITH A COLD FRONT THIS EVENING... AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING ALONG A COLD FRONT EXTENDING FROM 30 MILES NORTHEAST OF EAGLE RIVER TO NEAR EAU CLAIRE...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... TOMAHAWK AND WOODBORO BY 655 PM CDT... NEW WOOD WILDLIFE AREA AND RHINELANDER BY 700 PM CDT... ABBOTSFORD BY 720 PM CDT... PARRISH BY 735 PM CDT... COUNCIL GROUNDS STATE PARK BY 740 PM CDT... MERRILL BY 745 PM CDT... CAMPERS SHOULD SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT. TDH
Special weather statement, Jul 22, 6:39 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 639 PM CDT MON JUL 22 2013 WIZ010-011-018>021-030-031-036-037-074-230030- FOREST-LANGLADE-LINCOLN-MARATHON-MENOMINEE-NORTHERN OCONTO COUNTY-ONEIDA-PORTAGE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA- 639 PM CDT MON JUL 22 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS FROM ROSHOLT AND WITTENBERG NORTHEAST TO NEAR ANTIGO...MOVING EAST AROUND 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS CLUSTER OF STORMS AS THEY MOVE THROUGH LANGLADE...MENOMINEE...SHAWANO...NORTHEAST PORTAGE AND NORTHERN WAUPACA COUNTIES. * SOME LOCATIONS THAT WILL SEE THE THUNDERSTORMS ARE NEOPIT...WHITE LAKE...MOUNTAIN AND BIRNAWOOD GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ECKBERG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:12 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Lincoln, Oneida | 48 min |
| Jul 22, 7:38 PM CDT | Areal Flood Advisory | GRB | Langlade | 3 hr |
| Jul 22, 8:28 PM CDT | Special Marine Warning | GRB | 92 min | |
| Jul 22, 8:28 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 47 min |
| Jul 22, 9:00 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.